What should a nurse do at first if she is caring for a client who is - ProProfs Discuss
Advertisement

What should a nurse do at first if she is caring for a client who is receiving TPA (lipase) for a cerebral vascular accident (CVA)?

Asked by HAYES, Last updated: Sep 14, 2022

+ Answer
Request
Question menu
Vote up Vote down

1 Answer

John Smith

John Smith

John Smith
John Smith

Answered Sep 08, 2016

Protect invasive lines or tubes-correct answer is d : protect invasive lines or tubes. tpa is a potent thrombolytic enzyme. because bleeding is the most common side effect, it is essential to protect invasive lines from accidental dislodgement and excessive bleeding.thrombolytics, such as tpa, may be given if the stroke is caused by a blood clot. such medicine breaks up blood clots and helps restore blood flow to the damaged area. persons who receive thrombolytics are less likely to have long-term stroke-related problems. however, not everyone can receive this type of medicine. the most important rule is that the person be examined and treated by a specialized stroke team within 3 hours of when the symptoms start.
upvote downvote
Reply 

Advertisement
Advertisement
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader

Email Sent
We have sent an email to your address "" with instructions to reset your password.